# SDR 2006UALA00788

- Difficulty date: April 25, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 66,603 hours, 8,315 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 8R AT BS 480 CRACKED AT FASTENER HOLE.  DURING ACCOMPLISHMENT OF COA 849781 FOUND STR 8R AT BS 480 CRACKED AT FASTENER HOLE.  INSTALLED REPAIR ANGLE REF COA 849781 & SERVICE BULLETIN 747-53A2482 REV. 0.
